# SDR 96FDEA00610

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Assy
- Part number: 69223239
- Condition: Damaged
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAMCO RESPONSIBILITY 9603-12, UPON REMOVAL OF FWD ENTRY DOOR UPPER HINGE CASTING IN DOOR, LOWER SUPPORT, UPPER HINGE SUPPORT ASSY WAS DAMAGED.  REMOVED AND REPLACED DAMAGED UPPER HINGE SUPPORT ASSY.
